Skip to content Skip to navigation

Volume 21 (2018)

Volume 21 (2018)

Number 1 - 2018

  1. David S. I. Iiyambo and Robert Willie, Semigroup and Blow-Up Dynamics of Attraction Keller-Segel Equations in Scale of Banach Spaces. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 1 - 31
  2. Theodore Tachim Medjo, Attractors for a Cahn-Hilliard-Navier-Stokes Model with Delays. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 32 - 52
  3. Yae Ulrich Gaba, Quasi-uniform Spaces and U-startpoint. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 53 - 56
  4. Tewfik Lounis and Joseph Ngatchou-Wandji, A Locally Asymptotically Optimal Test With Application to Financial Data. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 57 - 72
  5. Zhen Zhang, Semidualizing Module and Gorenstein Homological Dimensions. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 73 - 80
  6. Toshihiro Yamaguchi and Shoji Yokura, On a Relative Hilali Conjecture. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 81 - 86
  7. Célestin C. Kokonendji and Francial Giscard B. Libengué Dobélé-Kpoka, Asymptotic Results For Continuous Associated Kernel Estimators of Density Functions. Afr Diaspora J. Math. Vol. 21 (2018). no. 1, pp. 87 - 97

Number 2 - 2018

  1. Beldjilali Gherici and Belkhelfa Mohamed, Kählerian Structures on Generalized Doubly $\mathcal{D}$-Homothetic Bi-Warping. Afr Diaspora J. Math. Vol. 21 (2018). no. 2, pp. 1 - 14